AURA Takes you to the home page
 

Aberdeen University Research Archive >
6 - All research >
All research >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2164/2202

This item has been viewed 7 times in the last year. View Statistics

Files in This Item:

File Description SizeFormat
ProcRoySocEdinB2010_1_.pdf211.86 kBAdobe PDFView/Open
Title: Weakly compact operators and the strong* topology for a Banach space
Authors: Peralta, Antonio M
Villanueva, Ignacio
Wright, J D Maitland
Ylinen, Kari
University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Keywords: QA75 Electronic computers. Computer science
Issue Date: Dec-2010
Citation: Peralta , A M , Villanueva , I , Wright , J D M & Ylinen , K 2010 , ' Weakly compact operators and the strong* topology for a Banach space ' Proceedings of the Royal Society of Edinburgh A , vol 140 , no. 6 , pp. 1249-1267 . , 10.1017/S0308210509001486
URI: http://hdl.handle.net/2164/2202
DOI: http://dx.doi.org/10.1017/S0308210509001486
ISSN: 0308-2105
Appears in Collections:Mathematical Sciences research
All research

SFX Query

Items in AURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


The University of Aberdeen
King's College
Aberdeen
AB24 3FX
Tel: +44 (0)1224-272000